# SDR N6WA2012083101

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 18,509 hours, 12,470 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PERFORMED OP'S CHECK OF PAX DOOR WORKING SYS IAW AMM 52-70-00, OPS CHECK NORMAL, OK FOR FLIGHT.
